# SDR DXTA2015111306131

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 7,594 hours, 5,886 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Wheel
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WHEEL IS LOOSE, ELEVATOR TRIM IS JAMMED & WILL NOT MOVE AFT OF MID TAKEOFF RANGE ELECTRICALLY OR MANUALLY.   INSPECTED ELEVATOR TRIM AFT CABLE RUN, NO DEFECTS NOTED IAW AMM 27-32-02.  INSPECTED TRIM HAND WHEEL & FOUND THE TRIM POINTER OUT OF ADJUSTMENT & NOT ALLOWING THE HAND WHEEL TO HAVE FULL RANGE OF TRAVEL.  ADJUSTED HAND WHEEL & POINTER, ALSO ADJUSTED THE TRIM CABLE UP STOP BLOCK.  RIGGING & OPERATIONAL CHECKED GOOD IAW AMM 27-31-00.
